Please use this identifier to cite or link to this item:
Title: On the 'hidden' harmonics associated to best approximants due to quasi-periodicity in splitting phenomena
Author: Fontich, Ernest, 1955-
Simó, Carles
Vieiro Yanes, Arturo
Keywords: Sistemes dinàmics diferenciables
Pertorbació (Matemàtica)
Sistemes hamiltonians
Differentiable dynamical systems
Perturbation (Mathematics)
Hamiltonian systems
Issue Date: 12-Dec-2018
Publisher: Pleiades Publishing
Abstract: The effects of quasi-periodicity on the splitting of invariant manifolds are examined. We have found that some harmonics, that could be expected to be dominant in some ranges of the perturbation parameter, actually are nondominant. It is proved that, under reasonable conditions, this is due to the arithmetic properties of the frequencies.
Note: Versió postprint del document publicat a:
It is part of: Regular and Chaotic Dynamics, 2018, vol. 23, num. 6, p. 638-653
Related resource:
ISSN: 1560-3547
Appears in Collections:Articles publicats en revistes (Matemàtiques i Informàtica)

Files in This Item:
File Description SizeFormat 
683408.pdf399.23 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.